# SDR RAIA960302

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 137905A73
- Condition: Out Of Position
- Location: Nr 1 Engine
- Part time: 8,075 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7466 - LOW FUEL PRESSURE WARNING ON TAKEOFF.  REPOSITIONED FUEL LINE.  (M)
